# SDR DALA2016122310044

- Difficulty date: December 13, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 72,917 hours, 55,455 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 23, BS 218. REPAIRED IAW PRI 553592-14 REV 0 AND SRM 53-02 FIG. 18.
